# SDR DXTA2023050185080

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,139 hours, 5,581 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MLG BRAKE PRESSURE: ON TAXI OUT BOTH BRAKES WERE SHUDDERING WHEN APPLIED. AND WOULD RATTLE THE WHOLE AIRCRAFT. THIS HAPPENED WHEN APPLYING BOTH BRAKES OR EACH BRAKE INDEPENDENTLY.//CORRECTIVE ACTION//PERFORMED BRAKE ASSEMBLY GENERAL VISUAL INSPECTION AND NLG AND MLG TIRES GENERAL VISUAL INSPECTION IN ACCORDANCE WITH EMBRAER 5058 AMM 32-45-21-21-802-A AND 32-45-00-210-801-A. NO DISCREPANCIES NOTED. PERFORMED NORMAL BRAKE AND EMERGENCY/PARKING-BRAKE SYSTEMS - BLEEDING IN ACCORDANCE WITH EMBRAER 5058 AMM MPP 32-40-00-870-801-A. PERFORMED BRAKE SYSTEM FUNCTIONAL CHECK. NO DISCREPANCIES NOTED
